# SDR UPS204016

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Nicked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND NICK IN FRAME STA 420 LBL 60 WL 270.  NICK OUT OF LIMITS, CUT OUT DAMAGE, FABED DOUBLER.  DOUBLER WILL BE INSTALLED ON NRC 348544.  WORK REQ'D IN SAME AREA.  ALL WORK DONE IAW SRM 53-10-2 AND 51-40-3.
